# SDR AALA202205186977

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A300*
- Aircraft serial: 5939
- Aircraft time: 26,368 hours, 10,356 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P5317
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 27,718 hours, 11,009 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN SMELL ON DESCENT 10000 FEET UNTIL LANDING , LIKE ANTIFREEZE. MAINTENANCE FOUND THE APU INLET PLENUM AND INTAKE SATURATED WITH OIL WITH NO SIGNS OF AN EXTERNAL LEAK. MAINTENANCE CLEANED THE APU INTAKE AND LOAD COMPRESSOR WASH AS WELL AS ACCOMPLISHING ENVIRONMENTAL SYSTEM DECONTAMINATION AND TASK CARDS  26L00021002,, 26L00021004, 26T31049006, AND 26L31049009 WITH NO FURTHER ODORS NOTED. SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
